# SDR ASOA2015031912426

- Difficulty date: February 25, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 7819
- Aircraft time: 24,738 hours, 23,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR TIE TRACK CORRODED AT FS559+103 559+112 & 559+120.  R & R CARGO FLOOR TIE AT FS 559 + 103, 559 + 112, 559 + 120 IAW SRM 51-41-02.
